# SDR 05FDEA01126

- Difficulty date: April 26, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 43,456 hours, 9,970 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARB0029509N
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING, OUTBOARD FLAP INBOARD HINGE, TENSION STRAP FOUND CRACKED ARB0029-509N.   REMOVED AND REPLACED IAW SRM 51-33-01 VOLUME II.
